"Optimal selling rules in a regime-switching exponential Gaussian diffu" by Paul W. Eloe, R. H. Liu et al.
 

Document Type

Article

Publication Date

2008

Publication Source

SIAM Journal on Applied Mathematics

Abstract

This paper develops optimal selling rules in asset trading using a regime-switching exponential Gaussian diffusion model. The optimization problem is solved by a combined approach of boundary value problems and probabilistic analysis. A system of linear differential equations with variable coefficients and two-point boundary conditions, satisfied by the objective function of the problem, is derived. The existence and uniqueness of the solution are proved. A closed-form solution in terms of Weber functions is obtained for one-dimensional cases. For m-dimensional cases, a stochastic recursive algorithm for numerically searching the optimal value is developed. Numerical results are reported.

Inclusive pages

810-829

ISBN/ISSN

0036-1399

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

69

Issue

3

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS